# SDR ASOA2016F00133

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 33,486 hours, 26,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102187
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,155 hours, 12,599 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM CHECK, THE FORWARD MAIN ENTRY EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE R & R NR 1 EMERGENCY LIGHT BATTERY PACK. OPS CHECKS WERE GOOD.
